Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 3, NWS Marquette, MI
NWS Marquette, MI issued this severe thunderstorm warning at Mar 26, 2007, 1:10 AM EDT for Delta County, Menominee County, Michigan. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2007, 1:10 AM EDT (05:10 UTC)
- Expired
- Mar 26, 2007, 1:45 AM EDT
- In force
- 35 min
- Issued by
- NWS Marquette, MI
- Area
- Counties, with a storm outline in the text
Counties Delta County, MI, Menominee County, MI
The radar
The Marquette radar (KMQT), 101 km from the middle of the area, began a volume at 05:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1047 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 4:26 PM EDT, 8 hours 44 minutes earlier.
Area forecast discussion, Mar 25, 4:26 PM EDT, 8 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 426 PM EDT SUN MAR 25 2007 .SYNOPSIS... WV IMAGERY AND RUC ANALYSIS INDICATED GENERALLY SW FLOW TOWARD THE GREAT LAKES WITH A RDG OVER THE SE CONUS AND A TROF OVER THE WEST. A WELL-DEFINED MID/UPPER LEVEL LOW INTO W CNTRL MN. A SHRTWV WAS ALSO MOVING THROUGH THE PAC NW. AT THE SFC...LOW PRES WAS LOCATED NEAR KFAR WITH A WARM FRONT FROM N CNTRL MN TO E CNTRL WI. UNSEASONABLE WARMTH/HUMIDITY PREVAILED S OF THE FRONT WITH TEMPS IN THE MID TO UPPER 70S F AND DEWPOINTS IN THE MID TO UPPER 50S. VIS LOOP INDICATED THAT THE LOW CLOUDS HAD ALSO DISSIPATED OVER W UPPER MI ALLOWING TEMPS TO CLIMB INTO THE LOWER 60S. SHRA/TSRA HAVE DEVELOPED OVER E ERN MN AND WRN WI...S AND SW OF KDLH AHEAD OF THE MID LEVEL LOW...AND WERE MOVING NE. .SHORT TERM (TONIGHT)... MAIN FCST CONCERN IS ON SEVERE THREAT. LARGE SCALE SUPPORT FOR TSRA DEVELOPMENT WILL BE PROVIDED APPROACH OF THE MID LEVEL LOW WITH HEIGHT FALLS AND INCREASING DEEP LAYER QVECTOR CONV ALONG WITH UPPER LEVEL DIV FROM LEFT EXIT OF A 110 KT 250 MB JET OVER IA. FCST AND MODIFIED SOUNDINGS INDICATE SB AND MU CAPE VALUES IN THE 1000-1500 J/KG RANGE AT THE SFC NEAR KIWD THIS EVENING AND AT 925 MB INTO CNTRL UPR MI LATER THIS EVENING. SFC-1KM/SFC-6KM HELICITY/SHEAR VALUES ARE FAVORABLE FOR STRONG/SEVERE STORMS. ALTHOUGH THE POTENTIAL FOR SUPERCELLS IS GREATEST TO THE SW OF THE CWA OVER W WI...SOME COULD AFFECT THE FAR W OR SW PORTION OF THE CWA BEFORE SFC STABILIZATION INCREASES LATER THIS EVENING OR CELLS MERGE INTO A LARGER MCS.ALTHOUGH DAMAGING WIND GUSTS COULD ALSO MOVE INTO CNTRL UPPER MI...THE THE S AND SW CWA COULD WOULD ALSO SEE THE GREATEST POTENTIAL FOR STRONGEST WINDS WHERE ANY STABLE LAYER WOULD BE THINNEST. THE LOCAL LAPSWRF-ARW ALSO HINTS AT POTENTIAL FOR THUNDERSTORMS PRODUCING STRONG/SVR WINDS OVER W AND S UPPER MI. POTENTIAL FOR LARGE HAIL ALSO REMAINS GIVEN AMOUNT OF SHEAR/ INSTABILITY AND FREEZING LEVEL/WET BULB-ZERO HEIGHTS AROUND 10K/8K FT. THE FCST GENERALLY FOLLOWED THE 12Z NAM FOR TIMING ON SHRA/TSRA THOUGH THE CWA OVERNIGHT. .LONG TERM (MONDAY THROUGH NEXT SUNDAY)... MONDAY...UPPER LOW CURRENTLY JUST TO THE NE OF WATERTOWN SOUTH DAKOTA IS PROGGED TO BE LOCATED OVER EASTERN UPPER MICHIGAN AT 12Z. CONTINUED SW FLOW ALOFT AHEAD OF A DEEP TROUGH APPROACHING THE WEST COAST WILL HELP TO KEEP THE UPPER LOW ON A RAPID MOVEMENT TO THE NE...ALLOWING FOR UPPER LEVEL RIDGING AND SUBSIDENCE TO FOLLOW IN ITS WAKE. THEREFORE ANY SHOWERS SHOULD QUICKLY END IN THE MORNING. THE BIG QUESTION IS HOW MUCH CLEARING CAN TAKE PLACE...PARTICULARLY IN THE LESS CONFIDENT LOW LEVELS...WHICH WILL HIGHLY IMPACT TEMPERATURES SINCE 850MB TEMPS ARE PROGGED TO RISE TO 9-11C BY 21Z. UPSTREAM...THERE ARE SOME LOW CLOUDS ON THE BACK SIDE OF THE UPPER LOW TO ABOUT THE POINT WHERE THE RIDGE AXIS SITS. THIS WOULD IMPLY THAT THE WESTERN U.P. WOULD START CLEARING OUT OF THE LOW CLOUDS BETWEEN 15-18Z...FOLLOWED BY THE CENTRAL U.P. BETWEEN 18-21Z. THEREFORE...THE WARMEST READINGS ARE PLANNED ALONG THE WISCONSIN BORDER INTO THE SOUTH CENTRAL U.P....WHERE READINGS SHOULD GET INTO THE 60S. LAKE BREEZE ACTION MAY TEND TO HOLD TEMPS DOWN OVER THE WESTERN U.P. AND FOR AREAS EAST OF MARQUETTE TOO. MONDAY NIGHT INTO TUESDAY...UPPER TROUGH JUST OFF THE WEST COAST AT 00Z TUE WILL MOVE INLAND DURING THIS PERIOD. HEIGHT FALLS...DPVA AND DOWNSLOPING WILL ALL HELP IN AIDING IN THE DEVELOPMENT OF A 995MB SURFACE LOW IN WYOMING BY 00Z WED. CLOSER TO HOME...WARM ADVECTION ALOFT AHEAD OF THE UPPER TROUGH WILL HELP TO HOLD THE UPPER RIDGE AXIS OVER UPPER MICHIGAN. HOWEVER AT THE LOW LEVELS...A SURFACE COLD FRONT IS SHOWN TO DROP SOUTH THROUGH THE AREA MONDAY EVENING... ALLOWING A BUILDING 1025-1035MB HIGH OVER NW ONTARIO TO NOSE INTO THE EASTERN U.P.. DRY AIR FLOWING AROUND THIS HIGH SHOULD KEEP ANY PRECIPITATION TO OUR SOUTH...CLOSER TO THE COLD FRONT WHICH STALLS NEAR I-80. REGARDING TEMPERATURES...NE WINDS DEVELOPING BEHIND THE COLD FRONT WILL HELP TO DRAG IN COOLER CANADIAN AIR. FOR MONDAY NIGHT...CLOUD COVER AS A RESULT OF MID-LEVEL FRONTOGENESIS SHOULD KEEP READINGS UP IN THE 30S. ON TUESDAY...THERE ARE INDICATIONS OF AT LEAST SOME SUNSHINE...AND WITH 850MB TEMPS OF 6-8C...WISCONSIN BORDER AREAS SHOULD STILL TOP OUT IN THE MID 50S. A NE WIND WILL KEEP LAKE SUPERIOR SHORELINE AREA QUITE A BIT COOLER (10-15 DEGREES)...ESPECIALLY SINCE THE WARMING INTERIOR MAY CAUSE A LAKE BREEZE TO ADD ONTO THE WIND. TUESDAY NIGHT INTO WEDNESDAY...UPPER TROUGH IS PROGGED TO MOVE INTO THE FOUR CORNERS AND INTERMOUNTAIN WEST REGION BY 00Z THU...ALLOWING THE RIDGE TO BUILD OUT AHEAD OF IT OVER THE WESTERN GREAT LAKES. ALTHOUGH THIS BUILDING RIDGE MIGHT GIVE THE IDEA OF A SURFACE WARM FRONT MOVING NORTHWARD...IN FACT IT LOOKS LIKE FRONT NEAR I-80 MAY EVEN SLIP SOUTH A BIT. THIS APPEARS TO BE RELATED TO THE RIDGE BECOMING NARROW AS A RESULT OF A TROUGH DROPPING INTO NEW ENGLAND... THUS THE ONTARIO SURFACE HIGH IS ALLOWED TO STRENGTHEN. DRY EASTERLY FLOW AROUND THE HIGH WILL KEEP MUCH OF THE EASTERN U.P. DRY THROUGH THE PERIOD. HOWEVER...OVER THE WEST HALF OF THE U.P....INCREASING ISENTROPIC LIFT UNDER THE BUILDING RIDGE SHOWN BY THE GFS/UKMET MAY HELP TO BRING SOME SHOWERS AND THUNDERSTORMS INTO THE CWA. HOWEVER...GIVEN THAT THE ISENTROPIC LIFT IS NOT THAT STRONG...AND THE PROXIMITY OF THE DRY AIR...HAVE KEPT POPS NO HIGHER THAN 40. WITH THE HIGH OFF TO THE NE AND A LOW DEEPENING OVER THE CENTRAL PLAINS...AN EASTERLY TYPE WIND SHOULD CONTINUE AT THE SURFACE. WITH MORE CLOUDS THAN TUESDAY...WEDNESDAY SHOULD EVEN BE COOLER...WITH MOST PLACES IN THE 45 TO 50F RANGE...COOLEST ALONG THE SHORELINES WITH THE ONSHORE FLOW. THURSDAY THROUGH SUNDAY...THIS PERIOD OF THE FORECAST IS MUCH MORE UNCERTAIN THAN IT WAS YESTERDAY...PARTICULARLY DUE TO A MAJOR CHANGE WITH REGARDS TO THE UPPER LEVEL PATTERN SHOWN BY THE UKMET... CANADIAN AND ECMWF IN THEIR 00Z RUNS TODAY. ALL MODELS AGREE THAT AN UPPER TROUGH WILL BE LOCATED OVER THE INTERMOUNTAIN WEST AT 00Z THU WITH AN UPPER LEVEL RIDGE AXIS WITH HEIGHTS OF 570-576 DAM OVER UPPER MICHIGAN. THE PROBLEM AFTER THIS IS THE 06Z GFS AND PREVIOUS RUNS OF THE ECMWF LIFT THE UPPER TROUGH INTO CENTRAL CANADA AND THEN INTO THE GREAT LAKES THIS WEEKEND. THE REASON FOR THE LIFTING OUT APPEARS TO BE RELATED TO A SHRTWV COMING OUT OF AN UPPER LOW IN THE NE PACIFIC WHICH SERVES AS A KICKER. HOWEVER...AS DESCRIBED EARLIER...THE 00Z ECMWF/UKMET/CANADIAN NOW SHOW A COMPLETELY DIFFERENT IDEA. THE NEW IDEA IS THAT THE WESTERN TROUGH SPLITS INTO TWO...WITH ZONAL FLOW MOVING ACROSS THE CENTRAL PORTION OF THE SOUTHERN CANADIAN PROVINCES AND THE NEWLY FORMED UPPER LOW MOVING SLOWLY EASTWARD INTO THE CENTRAL PLAINS. THE 24/12Z UKMET AND PREVIOUS RUNS OF THE CANADIAN ALSO WERE ON LINE WITH THE NEW IDEA. HPC PREFERRED TO STICK WITH CONTINUITY...WHICH WOULD FOLLOW A SLIGHTLY SLOWER SOLUTION OF THE 06Z GFS AND PREVIOUS ECMWF RUNS. HOWEVER... THIS IS A LOW CONFIDENCE PLAN AND MAYBE SUBJECT TO CHANGE OVER THE NEXT DAY OR TWO. IT SHOULD BE NOTED THAT THIS IS A FAVORABLE TIME OF YEAR FOR CUT-OFF LOWS...AS EVIDENCED ON THE CURRENT WATER VAPOR LOOP TODAY. AS FAR AS THE DETAILS...AS THE UPPER TROUGH LIFTS INTO NW ONTARIO...WARM AND MOIST AIR WILL SPREAD UP INTO THE GREAT LAKES AHEAD OF IT AND AN APPROACHING COLD FRONT. IT APPEARS THAT SOME SHOWERS AND THUNDERSTORM COULD IMPACT UPPER MICHIGAN BEGINNING WEDNESDAY NIGHT (WARM ADVECTION)...THEN CONTINUE INTO FRIDAY. COLDER AIR WILL FLOW IN BEHIND THE COLD FRONT INTO THE WEEKEND ASSOCIATED WITH THE UPPER TROUGH. IF THE 06Z GFS IS CORRECT...850MB TEMPS ARE SHOWN TO FALL INTO THE -10 TO -14C RANGE ON SATURDAY. THIS MIGHT BE COLD ENOUGH FOR LAKE EFFECT...BUT GIVEN THE ISSUE OF UNCERTAINTY DESCRIBED ABOVE...WILL NOT INCLUDE ANY POPS FOR LES. A SURFACE RIDGE IS THEN SHOWN TO MOVE INTO THE CWA ON SUN...BUT 850MB TEMPS REMAINING NO HIGHER THAN -10C WILL RESULT IN KEEPING TEMPS COOL. 12Z CYCLE UPDATE...LATEST ECMWF AND CANADIAN CONTINUE TO SUPPORT THEIR PREVIOUS RUNS...WHILE THE GFS HAS TRENDED TOWARDS THE ECMWF/CANADIAN. AGAIN...THIS PRESENTS THE POSSIBILITY FOR MORE CHANGE ON FUTURE FORECASTS...WHICH MAY BE QUITE DRAMATIC. STAY TUNED. && .MQT WATCHES/WARNINGS/ADVISORIES...NONE. && JLB (SHORT TERM) AJ (LONG TERM)
Hazardous weather outlook, Mar 25, 11:13 PM EDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MARQUETTE MI 1113 PM EDT SUN MAR 25 2007 MIZ002-004>006-009>014-084-085-261200- ONTONAGON-BARAGA-MARQUETTE-ALGER-GOGEBIC-IRON-DICKINSON-MENOMINEE- DELTA-SOUTHERN SCHOOLCRAFT-SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 1113 PM EDT SUN MAR 25 2007 /1013 PM CDT SUN MAR 25 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA TONIGHT. LARGE HAIL IS STILL POSSIBLE WITH SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS ALONG THE WISCONSIN BORDER AFTER MIDNIGHT TUESDAY NIGHT...OVER THE WEST HALF OF UPPER MICHIGAN WEDNESDAY THROUGH THURSDAY...ACROSS ALL OF WEST AND CENTRAL UPPER MICHIGAN THURSDAY NIGHT...AND OVER CENTRAL UPPER MICHIGAN ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. MIZ001-003-261200- KEWEENAW-NORTHERN HOUGHTON- 1113 PM EDT SUN MAR 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WILL END LATE TONIGHT. SOME OF THE STORMS MAY PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MIZ007-261200- LUCE- 1113 PM EDT SUN MAR 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WILL MOVE INTO LUCE COUNTY AFTER MIDNIGHT...THEN DIMINISH TO SCATTERED SHOWERS BY SUNRISE. SOME OF THE STORMS MAY PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT TONIGHT. LSZ221-241>248-263-264-261200- KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI- MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI- HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI- MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER- LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING WHITEFISH BAY- 1113 PM EDT SUN MAR 25 2007 /1013 PM CDT SUN MAR 25 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT THUNDERSTORMS WILL END LATE OVER WESTERN LAKE SUPERIOR THIS EVENING...AND INTO EASTERN LAKE SUPERIOR AFTER MIDNIGHT. SOME STORMS MAY PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS OVER WESTERN LAKE SUPERIOR AFTER MIDNIGHT TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...OVER ALL OF LAKE SUPERIOR THURSDAY INTO THURSDAY NIGHT...AND OVER EASTERN UPPER MICHIGAN ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ221-248-262-261200- BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID- LINE OF THE LAKE- 1113 PM EDT SUN MAR 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WILL MOVE OVER NORTHERN LAKE MICHIGAN AROUND MIDNIGHT...THEN DIMINISH TO SCATTERED SHOWERS LATE. SOME STORMS MAY PRODUCE LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... MARINE SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. MICHELS
In the hours before
Special weather statement, Mar 25, 7:26 PM EDT, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 726 PM EDT SUN MAR 25 2007 MIZ002-009-260015- GOGEBIC-ONTONAGON- 726 PM EDT SUN MAR 25 2007 ...SIGNIFICANT WEATHER ALERT FOR GOGEBIC AND ONTONAGON COUNTIES UNTIL 815 PM EDT (715 PM CDT)... AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTH OF BESSEMER...OR 16 MILES NORTHEAST OF IRONWOOD...MOVING NORTHEAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... MIRROR LAKE. LAKE OF THE CLOUDS. WHITE PINE. SILVER CITY. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. AJ
Special weather statement, Mar 26, 1:06 AM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 106 AM EDT MON MAR 26 2007 MIZ012-013-260545- DELTA-MENOMINEE- 1206 AM CDT MON MAR 26 2007 ...SIGNIFICANT WEATHER ALERT FOR DELTA AND MENOMINEE COUNTIES UNTIL 1245 AM CDT(145 AM EDT)... AT 1204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF STEPHENSON...OR 27 MILES SOUTHWEST OF ESCANABA...MOVING EAST AT 45 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... BAGLEY. GOURLEY. FORD RIVER. STONINGTON. FAIRPORT. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 9:26 PM EDT | Special Marine Warning | MQT | 64 min | |
| Mar 26, 12:07 AM EDT | Severe Thunderstorm Warning | MQT | Luce, Schoolcraft | 38 min |
| Mar 26, 12:33 AM EDT | Severe Thunderstorm Warning | MQT | Menominee | 27 min |
| Mar 26, 1:12 AM EDT | Special Marine Warning | MQT | 48 min | |
| Mar 26, 2:12 AM EDT | Special Marine Warning | MQT | 33 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.